# SDR UHLA201507260586

- Difficulty date: July 26, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 30,426 hours, 18,893 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATION SHOWS OPEN DURING FLIGHT ON MFD.  CHECKED GAP OF FLAP HANDLE WARNING SENSOR ON L2 DOOR, NO DEFECTS NOTED.  REPLACED A1 FRAME PROXIMITY SENSOR ON L2 DOOR IAW AMM 52-72-21. OPS CHECK GOOD.
